# SDR AALA20050056

- Difficulty date: January 26, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY LIGHTS FROM ROW 16 TO 25 AND FOUR EXIT SIGNS AT OVERWING HATCH INOPERATIVE IN TEST MODE.  AIRCRAFT FERRIED TO DFW FOR EVALUATION.  FOUND LIGHT SOCKET AT FORWARD SEAT 16 SHORTED.  REPLACED LIGHT SOCKET AND BATTERY PACK FOR EMERGENCY LIGHTS FROM ROW 16 TO 25 AND FOUR EXIT SIGNS AT OVERWING HATCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
